A local large sieve inequality for cusp forms
Journal de Théorie des Nombres de Bordeaux, Tome 26 (2014) no. 3, pp. 757-787.

Nous démontrons une inégalité du type grand crible pour les formes de Maass et les formes cuspidales holomorphes de niveau au moins un et de poids entier ou demi-entier dans un petit intervalle.

We prove a large sieve type inequality for Maass forms and holomorphic cusp forms with level greater or equal to one and of integral or half-integral weight in short interval.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.887
Classification : 11F11,  11F30,  11F37
@article{JTNB_2014__26_3_757_0,
     author = {Jonathan Wing Chung Lam},
     title = {A local large sieve inequality for cusp forms},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {757--787},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {26},
     number = {3},
     year = {2014},
     doi = {10.5802/jtnb.887},
     mrnumber = {3320500},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.887/}
}
Jonathan Wing Chung Lam. A local large sieve inequality for cusp forms. Journal de Théorie des Nombres de Bordeaux, Tome 26 (2014) no. 3, pp. 757-787. doi : 10.5802/jtnb.887. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.887/

[1] J. Cogdell and P. Michel, On the complex moments of symmetric power L-functions at s=1 , Int. Math. Res. Not. 31 , (2004), 1561–1617. | MR 2035301 | Zbl 1093.11032

[2] J.M. Deshouillers and H. Iwaniec, Kloosterman sums and Fourier cofficients of cusp forms, Invent. Math. 70, (1982), 219–288. | MR 684172 | Zbl 0502.10021

[3] W. Duke, J.B. Frielander and H. Iwaniec, Bounds for Automorphic L-functions II, Invent. Math. 115, (1994), 219–239. | MR 1258904 | Zbl 0812.11032

[4] H. Iwaniec, Mean values for Fourier coefficients of cusp forms and sums of Kloosterman sums, Journées Arithmetiqués de Exeter, (1980), 306–321. | MR 697274 | Zbl 0494.10035

[5] H. Iwaniec, Spectral Methods of Automorphic Forms, Graduate Studies in Mathematics, Amer. Math. Soc., Providence, RI, (2002). | MR 1942691 | Zbl 1006.11024

[6] H. Iwaniec and P. Michel, The second moment of the symmetric square L-functions, Ann. Acad. Sci. Fenn. Math. 2, (2001), 465–482. | MR 1833252 | Zbl 1075.11040

[7] H. Iwaniec and E. Kowalski, Analytic Number Theory, American Mathematics Society Colloquium Publications, Amer. Math. Soc., Providence, RI, (2004). | MR 2061214 | Zbl 1059.11001

[8] H. Iwaniec, W. Luo and P. Sarnak, P., Low lying zeros of families of L-functions, I.H.E.S. Publ. Math., 91, (2000), 55–131. | MR 1828743 | Zbl 1012.11041

[9] M. Jutila, On spectral large sieve inequalities, Functiones et Approximatio 28, (2000), 7–18. | MR 1823989 | Zbl 1007.11027

[10] M. Jutila and Y. Motohashi, Uniform bound for Hecke L-functions, Acta. Math.195, (2005), 61–115. | MR 2233686 | Zbl 1098.11034

[11] N.N. Lebedev, Special functions and their applications, Dover Books on Mathematics, (1972). | MR 350075 | Zbl 0271.33001

[12] W. Luo, Spectral means-values of automorphic L-functions at special points, Analytic Number Theory, Proc. of a Conference in honor of Heini Halberstam, 70, (1982), 219–288. | Zbl 0866.11034

[13] W. Luo and P. Sarnak, Mass equidistribution for Hecke eigenforms, Comm. Pure Appl. Math., 56, (2003), 874–891. | MR 1990480 | Zbl 1044.11022

[14] Y. Motohashi, Spectral Theory of the Riemann Zeta-Function, Merchant Books, (2008). | Zbl 1144.11003

[15] H.E. Richert, Lectures on Sieve Methods, Tata Institute of Fundamental Research, Bombay, (1976). | Zbl 0392.10041

[16] G.N. Watson, A treatise on the theory of Bessel functions, Cambridge University Press, 127, (1997). | MR 1349110 | Zbl 0174.36202

[17] Q. Zhang, A local large sieve inequality for the Maass cusp form. preprint.